# SDR C2XA00IA427

- Difficulty date: December 1, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

IAH - FLT 2921 - THE CREW REPORTED A FLAP DISAGREEMENT ON FLAP RETRACTION DURING TAKEOFF.  THE CREW PERFORMED AN AIR RETURN AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE FLAPS AND VERIFIED NORMAL OPERATION IAW EMB-120 MM 27-50-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
